# SDR USAA2009070791722

- Difficulty date: July 2, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 52
- Aircraft time: 63,600 hours, 28,470 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE2463921G0181
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 347 LAS-PHX - EMERGENCY LANDING - APPROXIMATELY 10 MINUTES PRIOR TO LANDING, CREW REPORTED LOSS OF GREEN HYDRAULIC SYSTEM.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE RT MAIN LANDING GEAR DOOR FORWARD SWIVEL AND HOSE LEAKING.  REPLACED SWIVEL AND HOSE IAW MM 32-31-38-401.
